# SDR SIMA20130212004

- Difficulty date: February 12, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 23,009 hours, 16,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND THE LIGHT BULB FOR EMERGENCY EXIT SIGN LEFT OVERWING EXIT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE. REMOVED AND REPLACED BULB. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
